WISPAMERICA 2019 AGENDA

The path to success is to take massive, determined action.

Located at the Duke Energy Convention Center 

TUESDAY MARCH 19, 2019

TIME

 

TRACK

 

 

 

SESSION TITLE

ROOM

FLOOR

8:00 AM - 9:15 AM

 

BREAKFAST |OPENING REMARKS|SPONSOR INTROS

Junior Ballroom

3

9:15 AM - 9:30 AM

 

 

Intermission (15 min)

 

 

9:30 AM - 10:15 AM

 

STATE OF WISPA

Junior Ballroom

3

10:15 - 10:30 AM

 

 

Intermission (15 min)

 

 

10:30 AM - 12:00 PM

 

SPEED DATING

Junior Ballroom

3

12:00 PM - 2:15 PM

 

 

EXHIBIT HALL & LUNCH

 

3

SESSION 1

 

2:15 PM - 3:15 PM

Regulatory

 

Spectrum and Auction Update

205

2

New Business

Intro to Starting a WISP: Part 1

206

2

Advanced Tech

MPLS Best Practices

207

2

Technical

Installer Training

204

2

  Fiber   Intro to Fiber 202 2

3:15 PM - 3:45PM

 

Intermission (30 min)

 

 

SESSION 2

 

3:45 PM - 4:45 PM

REG

 

477s, 499s, and CPNI, Oh My! Managing Federal & State Compliance Obligations

204

2

Intro

Intro to Starting a WISP: Part 2

206

2

ADV TECH

Rolling Out IPV6

207

2

TECH

Tower Climbing & Safety Basics

202

2

  Fiber   Hands of Fiber Bootcamp 205  

4:45 PM 6:15 PM

 

EXHIBIT HALL

 

3

7:00 PM - 10:00 PM   OPENING RECEPTION / LIVE ENTERTAINMENT @ THE BACKSTAGE EVENT CENTER Sponsored by Crown Castle    

 

WEDNESDAY MARCH 20, 2019

TIME

 

TRACK

 

 

 

 

SESSION TITLE

ROOM

FLOOR

 

 

 

 

 

 

SESSION 3

 

8:00 AM - 9:15 AM

Regulatory

 

Connect America Fund Update: Phase II, A-CAM and Phase III

206

2

Business

Day -To-Day Operations

204

2

Finance

GAAP Accounting for WISP’s

207

2

Marketing

Grassroots Marketing

202

2

Animal Farm

Animal Farm Cambium

205

 

9:15 AM - 9:45 AM

 

Intermission (30 min)

 

 

SESSION 4

 

9:45 AM - 10:45 AM

Regulatory

 

USDA ReConnect Program: 600 Million Reasons to Attend This Session

202

2

Finance

Billing Best Practices

206

2

Business

Scaling your WISP

204

2

Marketing

How to Use Video to Grow Your WISP

207

2

Animal Farm

 

Animal Farm Ubiquiti

205

2

10:45 AM - 11:00 AM

 

Intermission (15 min)

 

 

11:00 AM - 12:00 PM

 

KEYNOTE   I’m with the government, and we want to help.  No, really.Brendan Carr – Commissioner, Federal Communications Commission

 

3

12:00 PM - 2:15 PM

 

EXHIBIT HALL & LUNCH

 

3

SESSION 5

 

2:15 PM - 3:15 PM

Regulatory

 

One-on-One with the FCC

204

2

Fiber

Design Tools for Fiber

206

2

Tech

Bridged to Routed OSPF Basics

207

2

Business

Grants vs. Debts from Executive View (Funding)

202

2

Animal Farm

 

Animal Farm RF Elements

205

 2

3:15 PM - 3:45 PM

 

Intermission (30 min)

 

 

SESSION 6

 

3:45 PM - 4:45 pm

Regulatory

 

Mapping Broadband: Change is Coming and Compliance is Necessary

202

2

Fiber

Fiber Installation/ Maintenance with an emphasis on Aerial

204

2

Advanced Tech

BGP - Use Case

207

2

Business

What’s Your Score?

206

2

Animal Farm

 

Animal Farm Google

205

2

4:45 PM- 6:45 PM

 

EXHIBIT HALL RECEPTION

 

    3

7:00 PM - 8:00 PM   NEW MEMBER MEET     
7:00 PM - 9:00 PM   PAC EVENT    
7:00PM - 10:00 PM   GAME NIGHT Sponsored by Ericsson, Extreme Enterprises, & Bec Technologies    

 

THURSDAY MARCH 21, 2019

TIME

 

TRACK

 

 

 

 

SESSION TITLE

ROOM

FLOOR

 

 

 

 

 

 

SESSION 7

 

8:00 AM - 9:15 AM

Advanced Tech

 

VMs vs Hardware

207

2

Business

How to Evaluate a Business Case

206

2

Marketing

Social Media for Intermediate Marketers

202

2

HR

Employee Engagement: Beyond Raises and Benefits

204

2

Animal Farm

 

Animal Farm - Aviat

205

2

9:15 AM - 9:45 AM

 

Intermission (30 min)

 

 

SESSION 8

 

9:45 AM - 10:45 AM

 Tech

 

Mill-Meter Basics and Deployment Strategy

202

2

Marketing

Cool Marketing Tools To Help You Succeed

204

2

HR

HR without a HR Department

206

2

Business

Goal Setting and Planning

207

2

Animal Farm

 

Animal Farm-KP Performance

205

2

10:45 AM - 11:00 AM

 

Intermission (15 min)

 

 

11:00 AM - 12:00 PM

 

KEYNOTE Drive a Hybrid on the Information Super HighwayDr. Preston F. Marshall – Engineering Director, Google Wireless

 

 

3

12:00 PM - 2:15 PM

 

EXHIBIT HALL & LUNCH

 

3

SESSION 9

 

2:15 PM - 3:15 PM

Regulatory

 

M&A Securing FCC & Other Regulatory Consents

206

2

Advanced Tech

Frequency Reuse

202

2

Fiber

Cable Plant and Fiber

207

2

Business

How to Be and Build Effective Leaders

204

2

Animal Farm

 

Animal Farm - Powercode

205

2

3:15 PM - 3:45 PM

 

Intermission (30 min)

 

 

SESSION 10

 

3:45 PM - 4:45 pm

Regulatory

 

Congress & Fixed Wireless: Legislation Past and Future

207

2

Tech

Just Grounding

204

2

Fiber

Software Provisioning and Maintenance

202

2

Business

Mergers-Acquisition

206

2

Animal Farm

 

Animal Farm-PacketFlux

205

2

4:45 PM - 5:00 PM

 

Intermission (15 min)

 

 

5:00 PM - 5:45 PM

 

CLOSING SESSION

 

3

 

 

 

PRINT AGENDA

 

Check back often for changes & additions
All sessions subject to change/cancellation.
Last update: 03/05/19



WISPA

#WISPAMERICA2019